Academic Journals Database
Disseminating quality controlled scientific knowledge

Superextensions of cyclic semigroups

ADD TO MY LIST
 
Author(s): V. M. Gavrylkiv

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 36;
Date: 2013;
Original page

Keywords: cyclic semigroup | maximal linked system | superextensions

ABSTRACT
Given a cyclic semigroup $S$ we study right and left zeros,singleton left ideals, the minimal ideal, left cancelable andright cancelable elements of superextensions $lambda(S)$ andcharacterize cyclic semigroups whose superextensions arecommutative.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?